# SDR DL764100186

- Difficulty date: January 25, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 33,922 hours, 9,620 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STRONG ODOR FROM NBR 4 OVEN IN AFT GALLEY. PULLED ALL CBS   AS A PRECAUTION. SMELL DISAPPATED.  RAN ALL OVENS FOR 2 HOURS.  NO TROUBLE FOUND.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
